Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 13, NWS Norman, OK

March 25, 2015Caddo County, Grady County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 25, 2015, 6:19 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 6:19 PM CDT (23:19 UTC)
Expired
Mar 25, 2015, 7:00 PM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Caddo County, OK, Grady County, OK

The radar

The Norman radar (KTLX), 71 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 6:45 PM CDTTSTM WND GST 605 Nnw Chickasha, OK
Mar 25, 6:55 PM CDTHAIL 17 Nnw Chickasha, OK
Mar 25, 7:09 PM CDTHAIL 1Chickasha, OK
Mar 25, 7:10 PM CDTHAIL 1Chickasha, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

970 
WUUS54 KOUN 252319
SVROUN
OKC015-051-260000-
/O.NEW.KOUN.SV.W.0013.150325T2319Z-150326T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN GRADY COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 700 PM CDT

* AT 619 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
  CHICKASHA...MOVING EAST AT 40 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CHICKASHA...ANADARKO...TUTTLE...MINCO...VERDEN...CEMENT...AMBER...
  BRIDGE CREEK...POCASSET...NORGE...COGAR...LAKE CHICKASHA...
  AGAWAM...TABLER...NINNEKAH AND LAVERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3538 9811 3538 9806 3527 9769 3482 9791
      3502 9836
TIME...MOT...LOC 2319Z 280DEG 33KT 3516 9819 

HAIL...1.50IN
WIND...60MPH
 
$$

MBS
1 follow-up statement
967 
WWUS54 KOUN 252324
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT WED MAR 25 2015

OKC015-051-260000-
/O.CON.KOUN.SV.W.0013.000000T0000Z-150326T0000Z/
CADDO OK-GRADY OK-
624 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHEASTERN CADDO AND NORTHWESTERN GRADY COUNTIES...

AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRACEMONT...
MOVING EAST AT 35 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CHICKASHA...ANADARKO...TUTTLE...MINCO...VERDEN...CEMENT...AMBER...
BRIDGE CREEK...POCASSET...NORGE...COGAR...LAKE CHICKASHA...AGAWAM...
TABLER...NINNEKAH AND LAVERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3538 9811 3538 9806 3527 9769 3482 9791
      3502 9836
TIME...MOT...LOC 2324Z 278DEG 29KT 3518 9825 

HAIL...2.00IN
WIND...60MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:37 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Mar 25, 2:37 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
237 PM CDT WED MAR 25 2015

.DISCUSSION...
PRIMARY ISSUE IS THE SEVERE WEATHER POTENTIAL TONIGHT. SATELLITE
SHOWS STORM DEVELOPMENT WILL LIKELY BE OCCURRING SOON. LARGE HAIL
LOOKS TO BE THE PRIMARY THREAT IN THE AREA GIVEN THE RELATIVELY
HIGH CLOUDS BASES EXPECTED. STORMS WILL BE MOST NUMEROUS ALONG THE
FRONT... BUT ISOLATED STORMS WILL BE POSSIBLE ALONG THE COLD FRONT
AS WELL. STORMS WILL LIKELY EVOLVE INTO A LINE ALONG THE COLD
FRONT AS IT BARRELS SOUTHEAST THROUGH THE AREA.

ALSO OF CONCERN ARE THE VERY STRONG NORTH WINDS EXPECTED BEHIND
THE FRONT... ESPECIALLY IN WEST CENTRAL OKLAHOMA WHERE WE UPGRADED
TO THE HIGH WIND WARNING EARLIER THIS EVENING. GUSTS OF 60 MPH
WILL CERTAINLY BE POSSIBLE. THESE WINDS WILL SLOWLY DIMINISH
EARLY THURSDAY MORNING.

COOLER WEATHER IS EXPECTED THURSDAY AND FRIDAY BEHIND THIS FRONT
WITH A SLIGHT WARMING THIS WEEKEND. THE 12Z GFS IS MUCH MORE
AGGRESSIVE WITH PRECIPITATION EARLY NEXT WEEK WITH AN UPPER TROUGH
APPROACHING THE AREA. THIS SOLUTION IS STILL QUITE AN OUTLIER WITH
OTHER MEDIUM RANGE MODELS PERSISTING WITH NORTHWEST FLOW ALOFT...
SO HAVE NOT MADE ANY SIGNIFICANT CHANGES IN THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  43  61  40  63 /  60   0  10   0
HOBART OK         40  62  38  66 /  20   0   0   0
WICHITA FALLS TX  45  63  42  69 /  30   0   0   0
GAGE OK           33  66  36  70 /  30   0   0   0
PONCA CITY OK     38  60  36  59 /  60  10  10   0
DURANT OK         49  62  41  66 /  70  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ004>010-012-013-019-
     020-025.

     HIGH WIND WARNING UNTIL 1 AM CDT THURSDAY FOR OKZ011-014>018-024.

     WIND ADVISORY FROM 1 AM TO 4 AM CDT THURSDAY FOR OKZ011-014>018-
     021>024-027-033>036-038.

     WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
     OKZ026-028>032-037-039>047-050-051.

     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 1 AM CDT THURSDAY
     FOR OKZ021>023-027-033>036-038.

TX...WIND ADVISORY FROM 7 PM THIS EVENING TO 4 AM CDT THURSDAY FOR
     TXZ083>090.

&&

99/99
Hazardous weather outlook, Mar 25, 11:49 AM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED...
NATIONAL WEATHER SERVICE NORMAN OK
1149 AM CDT WED MAR 25 2015

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1149 AM CDT WED MAR 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A MODERATE RISK OF SEVERE STORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL OKLAHOMA.
THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
NORTH TEXAS... AND SOUTHERN... CENTRAL AND WESTERN OKLAHOMA.

.LOCATION...
THE MODERATE RISK AREA IS SOUTH AND EAST OF A LINE FROM PONCA CITY
TO KINGFISHER TO CHICKASHA... AND NORTH OF A LINE FROM CHICKASHA TO
PURCELL TO SEMINOLE. THE SLIGHT RISK AREA IS EAST OF A LINE FROM
MEDFORD TO SEILING TO CLINTON TO HOBART OKLAHOMA TO VERNON AND
SEYMOUR TEXAS.

.TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 3 PM
THROUGH MIDNIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF TENNIS BALLS AND WIND GUSTS TO 70 MPH
WILL BE THE MAIN HAZARDS WITH THE STRONGEST STORMS. FREQUENT
CLOUD-TO-GROUND LIGHTNING AND HEAVY RAINFALL WILL ALSO BE
CONCERNS.

.DISCUSSION...
A WEAK BOUNDARY THAT PUSHED THROUGH MUCH OF THE AREA ON TUESDAY
IS MOVING NORTH THROUGH NORTHERN OKLAHOMA LATE THIS MORNING. AS
THIS OCCURS INCREASING AMOUNTS OF MOISTURE WILL SPREAD NORTHWARD
ACROSS THE AREA. BY MID AFTERNOON... THIS BOUNDARY IS EXPECTED TO
BE NEAR THE OKLAHOMA KANSAS BORDER WITH A MODERATELY UNSTABLE
AIRMASS TO THE SOUTH OF IT ACROSS MUCH OF OKLAHOMA AND WESTERN
NORTH TEXAS. DAYTIME HEATING WILL AID IN INITIATING THUNDERSTORM
DEVELOPMENT NEAR THIS BOUNDARY BY MID AFTERNOON. A FEW OF THESE
STORMS WILL LIKELY BECOME SEVERE... CAPABLE OF LARGE HAIL AND
STRONG WIND GUSTS.

MEANWHILE... AN UPPER LEVEL DISTURBANCE WILL MOVE FROM THE CENTRAL
ROCKIES OUT INTO THE CENTRAL AND SOUTHERN PLAINS. AS THIS OCCURS...
A STRONG COLD FRONT WILL BEGIN TO SURGE SOUTH AND EAST ACROSS
OKLAHOMA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
THE FRONT BY LATE THIS AFTERNOON FROM PORTIONS OF NORTHERN INTO
WESTERN OKLAHOMA.

THERE IS ALSO A CHANCE THAT ISOLATED STORMS MAY DEVELOP ON A
DRYLINE IN SOUTHWEST OKLAHOMA AND WESTERN SECTIONS OF NORTH
TEXAS... HOWEVER A WARM LAYER OF AIR ALOFT WILL KEEP THE CHANCE OF
STORMS LOWER ALONG THE DRYLINE AND MAY PREVENT STORM DEVELOPMENT
COMPLETELY IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

INSTABILITY AND WIND SHEAR WILL BE SUFFICIENT FOR SEVERE STORMS
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS. THE
STORMS ALONG THE FRONT ARE EXPECTED TO QUICKLY DEVELOP INTO A LINE
OF STORMS THAT WILL MOVE EAST ACROSS CENTRAL AND NORTHERN
OKLAHOMA. SCATTERED STORMS WILL BE POSSIBLE FARTHER SOUTH AS THE
FRONT PUSHES THROUGH THE AREA DURING THE EVENING AND OVERNIGHT
PERIOD.

.STRONG WINDS...
VERY STRONG AND GUSTY NORTH WINDS ARE EXPECTED LATE THIS
AFTERNOON AND OVERNIGHT BEHIND A COLD FRONT. WINDS MAY GUST OVER
60 MPH IN SOME AREAS OF WESTERN OKLAHOMA. USE CAUTION IF
TRAVELING... ESPECIALLY ON EAST- WEST ROADS. SEE WIND ADVISORY AND
HIGH WIND WARNING FOR ADDITIONAL DETAILS.

.FIRE WEATHER...
A DRYLINE WILL WORK EAST ACROSS WESTERN NORTH TEXAS AND EXTREME
SOUTHWEST OKLAHOMA THIS AFTERNOON. THIS DRIER AIR WILL COMBINE
WITH VERY WARM TEMPERATURES AND STRONG WINDS TO ELEVATE WILDFIRE
CONCERNS LATE THIS AFTERNOON AND INTO THIS EVENING.

.COLD TEMPERATURES...
TEMPERATURES WILL DROP BEHIND A COLD FRONT TONIGHT. SOME LOCATIONS
OF NORTHWEST OKLAHOMA WILL DROP TO NEAR FREEZING FOR A SHORT TIME
AROUND SUNRISE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

.THUNDERSTORMS...
THUNDERSTORM CHANCES RETURN TO OKLAHOMA AND WESTERN NORTH TEXAS
NEXT MONDAY AND TUESDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

.26.
CORRECTED TO REMOVE EXTRA WORD

In the hours before

Local storm report, Mar 25, 5:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             STILLWATER              36.12N 97.06W
03/25/2015  E2.00 INCH       PAYNE              OK   BROADCAST MEDIA

            SOUTHEAST PART OF STILLWATER, TWEET RELAYED BY KWTV

&&

OUN
Local storm report, Mar 25, 5:27 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             8 SE STILLWATER         36.03N 96.96W
03/25/2015  E2.75 INCH       PAYNE              OK   PUBLIC

            RELAYED VIA TWITTER BY KOCO

&&

OUN
Local storm report, Mar 25, 5:33 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             HINTON                  35.47N 98.36W
03/25/2015  E1.00 INCH       CADDO              OK   BROADCAST MEDIA

            RELAYED BY KFOR

&&

OUN
Local storm report, Mar 25, 5:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
546 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             4 E STILLWATER          36.12N 96.99W
03/25/2015  E1.75 INCH       PAYNE              OK   PUBLIC

0515 PM     HAIL             COLONY                  35.35N 98.68W
03/25/2015  E1.75 INCH       WASHITA            OK   PUBLIC

&&

OUN
Local storm report, Mar 25, 5:56 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
556 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             4 N LUTHER              35.72N 97.19W
03/25/2015  M1.75 INCH       OKLAHOMA           OK   STORM CHASER

&&

OUN
Local storm report, Mar 25, 5:59 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             GUTHRIE                 35.88N 97.42W
03/25/2015  E1.00 INCH       LOGAN              OK   EMERGENCY MNGR

            AT I-35 AND HIGHWAY 77

&&

OUN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 9:39 PM CDTSpecial Weather StatementOUNAtoka21 min
Mar 25, 4:14 AM CDTHigh Wind WatchOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 5 more6 hr
Mar 25, 4:14 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 40 more24 hr
Mar 25, 10:35 AM CDTHigh Wind WarningOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 10 more12 hr
Mar 25, 3:25 PM CDTSevere Thunderstorm WarningOUNLincoln35 min
Mar 25, 3:26 PM CDTSpecial Weather StatementOUNPayne34 min
Mar 25, 3:38 PM CDTSevere Thunderstorm WarningOUNPayne27 min
Mar 25, 4:39 PM CDTSpecial Weather StatementOUNPayne36 min
Mar 25, 4:43 PM CDTSevere Thunderstorm WarningOUNPayne47 min
Mar 25, 5:04 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 25, 5:24 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita36 min
Mar 25, 5:30 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne45 min
Mar 25, 5:33 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian42 min
Mar 25, 5:40 PM CDTSevere Thunderstorm WarningOUNLogan40 min
Mar 25, 5:53 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian52 min
Mar 25, 6:09 PM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma66 min
Mar 25, 6:14 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne46 min
Mar 25, 6:25 PM CDTSevere Thunderstorm WarningOUNKingfisher22 min
Mar 25, 6:32 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma43 min
Mar 25, 6:41 PM CDTTornado WarningOUNCanadian, Oklahoma6 min
Mar 25, 6:43 PM CDTTornado WarningOUNCleveland17 min
Mar 25, 6:54 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady51 min
Mar 25, 6:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.